Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Shift operators and toric mirror theorem

Hiroshi Iritani

Geometry & Topology 21 (2017) 315–343
Abstract

We give a new proof of Givental’s mirror theorem for toric manifolds using shift operators of equivariant parameters. The proof is almost tautological: it gives an A–model construction of the I–function and the mirror map. It also works for noncompact or nonsemipositive toric manifolds.

Keywords
mirror symmetry, Gromov–Witten invariants, quantum cohomology, torus action, toric variety, Givental cone, Seidel representation, shift operator
Mathematical Subject Classification 2010
Primary: 14N35, 53D45
Secondary: 14J33, 53D37
References
Publication
Received: 4 January 2015
Accepted: 26 February 2016
Published: 10 February 2017
Proposed: Jim Bryan
Seconded: Richard Thomas, Yasha Eliashberg
Authors
Hiroshi Iritani
Department of Mathematics, Graduate School of Science
Kyoto University
Kitashirakawa-Oiwake-cho
Sakyo-ku
Kyoto 606-8502
Japan